# SDR IO5R080457

- Difficulty date: August 6, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- Aircraft time: 254 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 252
- Condition: Defective
- Location: Tail Rotor
- Part time: 255 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO UNIT LEAKING INTO FENESTRON GEARBOX OIL REMOVED AND REPLACED RMA RO38197
